default-icon
Red dots and itchy skin
Im facing red dots and itchy skin from few days, i took avil tablet but its not going, it starts from lower leg and i can see all over my body, some times i feel this is because if i eat (lablab) beans (avrekalu) and chickpea (kalu) but i was not allergic to it before, all of sudden im facing this,what is this and i will attach photo too, plz someone help me,
26 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Take online consultation for the prescription and further advise.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +169
Consult with a doctor
Online now
Contact through online for details and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.